# SDR VNAA2016010400006

- Difficulty date: January 4, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 2,336 hours, 2,111 cycles
- Engine: Ge CF348C5
- Engine time: 2,336 hours, 2,111 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766277B
- Part serial: 1645
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 2,336 hours, 2,111 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GENERATOR 2 FAIL. CREW DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R NR 2 INTEGRATED DRIVE GENERATOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
